# SDR SWAA2021062875603

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT L/H BS727-BS847 LBL21 ; / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM MULTIPLE AREAS OF ACB FLOOR TO SIDEWALL SUPPORT L/H BS727-BS847 LBL21; MAXIMUM BLENDED AREA 3'X1'; AND DEEPEST POINT EXCEED 50% OFF MAXIMUM LOSS; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103; DETAIL A; PART REPAIRABLE BY REPLACEMENT. TOOL USED: DIAL DEEP GAUGE ID:ATS401; DUE DATE: 04/2022; [03] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT L/H BS727-BS847 LBL21; MAXIMUM BLENDED AREA 3'X1'X0.020' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103; DETAIL A.TOOL USED: DIAL DEEP GAUGE ID:ATS401; S/N UNKNOWN; [04] VERIFIED REMOVAL OF CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT L/H BS727-BS847 LBL21; MAXIMUM BLENDED AREA 3'X1'X0.020' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103; DETAIL A.
